# SDR HEEA083541

- Difficulty date: January 13, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- Aircraft time: 20,201 hours
- System (JASC): 2300 · Communications System
- Part: Antenna
- Part number: N0001553
- Condition: Contaminated
- Location: Comms System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUTERLINK TRANSMIT ANTENNA FULL OF WATER AND DOES NOT TRANSMIT. REPLACED ANTENNA.
